# SDR DXTA2012021004869

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 4,359 hours, 2,839 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WITH APU ON, NON-ELECTRICAL SMOKE STARTED TO FILL CABIN.  WITH BLEED AIR TURNED ON, SMOKE INCREASED RAPIDLY.  OIL FOUND LEAKING FROM APU COMPARTMENT.  FOUND DEICE FLUID DRIPPING DOWN THE RUDDER, TRAILING INTO THE APU EXHAUST CONE.   ALSO FOUND APU TO BE OVER SERVICED AND FOUND SOME RESIDUAL APU OIL SITTING ON APU'S BOTTOM ACCESS PANEL. DEPANELED APU, CORRECTED APU OIL LEVEL IAW MM 12-11-03 AND CLEANED UP RESIDUAL OIL. ODOR IN THE CABIN SEEMS TO HAVE BEEN COMING FROM A MIXTURE OF DEICE FLUID AND RESIDUAL APU OIL BEING SUCKED INTO THE APU INLET ON INITIAL APU START UP WITH ACFT TAIL PARKED IN WIND.
